# SDR ASAA9580070

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53052
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982107
- Condition: Failed
- Location: L1 Door
- Part time: 12,410 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L1 DOOR EMERGENCY EVACUATION SLIDE PRESSURE WAS FOUND LOW.  REPLACED THE EVACUATION SLIDE WITH A SERVICEABLE UNIT.  (W)
